The Packing Chromatic Number of Different Jump Sizes of Circulant Graphs

AUTHOR AND
AFFILIATION

B. CHALUVARAJU
Department of Mathematics, Bangalore University, Jnanabharathi Campus Bangalore – 560 056 (India)
M. KUMARA
Department of Mathematics, Bangalore University, Jnanabharathi Campus Bangalore – 560 056 (India)

KEYWORDS:

Coloring, ; Packing chromatic number, Circulant graph, AMS Subject Classification: 05C15, 05E30

Issue Date:

May 2021

Pages:

66-73

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.33 – No.5

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/330501

ABSTRACT:

The packing chromatic number χ_{p}(G) of a graph G = (V,E) is the smallest integer k such that the vertex set V(G) can be partitioned into disjoint classes V1 ,V2 ,…,V, where vertices in Vhave pairwise distance greater than i. In this paper, we compute the packing chromatic number of circulant graphs with different jump sizes._{}

Copy the following to cite this Article:

B.Chaluvaraju; M. Kumara; “The Packing Chromatic Number of Different Jump Sizes of Circulant Graphs”, Journal of Ultra Scientist of Physical Sciences, Volume 33, Issue 5, Page Number 66-73, 2021


Copy the following to cite this URL:

B.Chaluvaraju; M. Kumara;”The Packing Chromatic Number of Different Jump Sizes of Circulant Graphs”,Journal of Ultra Scientist of Physical Sciences, Volume 33, Issue 5, Page Number 66-73,2021
Available from: http://www.ultrascientist.org/paper/1546/


The packing chromatic number χ_{p}(G) of a graph G = (V,E) is the smallest integer k such that the vertex set V(G) can be partitioned into disjoint classes V1 ,V2 ,…,V, where vertices in Vhave pairwise distance greater than i. In this paper, we compute the packing chromatic number of circulant graphs with different jump sizes._{}